MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION KIT; ANESTHESIA CONDUCTION CATHETER
Model Number IPN045608
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
We had an episode of an epidural catheter shearing off upon removal on (b)(6) 2021, requiring a surgical procedure for removal.This was at vassar.The kit in use is arrow ak 05503, lot 23f21j0079.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
(b)(4), a device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and without the actual sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter with no relevant findings.The customer did provide photos that appear to show a lidstock.Without the actual sample, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION KIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13060782
Report Number1036844-2021-00184
Device Sequence Number19189301
Product Code BSO
UDI-Device Identifier70801902005143
UDI-Public70801902005143
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberIPN045608
Device Catalogue NumberAK-05503
Device Lot Number23F21J0079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale